Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 7, NWS Austin/San Antonio, TX

March 1, 2023Atascosa County, Karnes County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 1, 2023, 11:39 PM CST for Atascosa County, Karnes County, Wilson County, Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2023, 11:39 PM CST (05:39 UTC)
Expired
Mar 2, 2023, 12:45 AM CST
In force
66 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

Counties Atascosa County, TX, Karnes County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 99 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 12:00 AM CSTHAIL 1Campbellton, TX
Mar 2, 12:15 AM CSTHAIL 1.753 Sw Coy City, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2023-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2023-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2282 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

941 
WUUS54 KEWX 020539
SVREWX
TXC013-255-493-020645-
/O.NEW.KEWX.SV.W.0007.230302T0539Z-230302T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1139 PM CST Wed Mar 1 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Karnes County in south central Texas...
  Atascosa County in south central Texas...
  Southern Wilson County in south central Texas...

* Until 1245 AM CST.

* At 1139 PM CST, a severe thunderstorm was located near Christine,
  moving east at 45 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Pleasanton, Floresville, Jourdanton, Poteet, Kenedy, Karnes City,
  Poth, Charlotte, Christine, Campbellton, Kosciusko, Runge, Falls
  City, Gillett, Cestohowa, Leming, Coy City, Graytown, Choate and
  Fashing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from windows.

&&

LAT...LON 2876 9855 2886 9871 2905 9872 2924 9775
      2903 9772 2900 9775 2897 9772 2873 9769
      2867 9777 2867 9782 2870 9789 2872 9792
      2869 9801 2879 9810 2864 9829 2864 9849
TIME...MOT...LOC 0539Z 264DEG 39KT 2878 9843 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GALE
3 follow-up statements
530 
WWUS54 KEWX 020602
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1202 AM CST Thu Mar 2 2023

TXC013-255-493-020645-
/O.CON.KEWX.SV.W.0007.000000T0000Z-230302T0645Z/
Karnes TX-Atascosa TX-Wilson TX-
1202 AM CST Thu Mar 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR KARNES...SOUTHEASTERN ATASCOSA AND SOUTHERN WILSON COUNTIES...

At 1202 AM CST, a severe thunderstorm was located near Campbellton,
moving east at 35 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Floresville, Kenedy, Karnes City, Poth, Kosciusko, Campbellton,
Runge, Falls City, Gillett, Cestohowa, Coy City, Zunkerville,
Paweleville, Choate, Fashing, Coughran, Hobson, El Oso, Peggy and
Ecleto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 2870 9827 2899 9847 2919 9802 2924 9775
      2903 9772 2900 9775 2897 9772 2873 9769
      2867 9777 2867 9782 2870 9789 2872 9792
      2869 9801 2879 9810 2870 9822
TIME...MOT...LOC 0602Z 268DEG 32KT 2877 9823 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GALE
498 
WWUS54 KEWX 020617
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1217 AM CST Thu Mar 2 2023

TXC013-020626-
/O.CAN.KEWX.SV.W.0007.000000T0000Z-230302T0645Z/
Atascosa TX-
1217 AM CST Thu Mar 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATASCOSA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2872 9792 2869 9801 2888 9819 2894 9820
      2899 9829 2904 9834 2919 9802 2924 9775
      2903 9772 2900 9775 2897 9772 2873 9769
      2867 9777 2868 9779 2867 9782
TIME...MOT...LOC 0616Z 261DEG 41KT 2881 9802 

$$

TXC255-493-020645-
/O.CON.KEWX.SV.W.0007.000000T0000Z-230302T0645Z/
Karnes TX-Wilson TX-
1217 AM CST Thu Mar 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR KARNES AND SOUTHERN WILSON COUNTIES...

At 1216 AM CST, a severe thunderstorm was located 7 miles northeast
of Nell, or 9 miles southwest of Karnes City, moving east at 50 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Floresville, Kenedy, Karnes City, Poth, Kosciusko, Runge, Falls City,
Gillett, Cestohowa, Coy City, Zunkerville, Paweleville, Choate,
Hobson, El Oso, Ecleto, Helena, Deweesville and Pana Maria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 2872 9792 2869 9801 2888 9819 2894 9820
      2899 9829 2904 9834 2919 9802 2924 9775
      2903 9772 2900 9775 2897 9772 2873 9769
      2867 9777 2868 9779 2867 9782
TIME...MOT...LOC 0616Z 261DEG 41KT 2881 9802 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GALE
775 
WWUS54 KEWX 020627
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1227 AM CST Thu Mar 2 2023

TXC255-493-020645-
/O.CON.KEWX.SV.W.0007.000000T0000Z-230302T0645Z/
Karnes TX-Wilson TX-
1227 AM CST Thu Mar 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR KARNES AND CENTRAL WILSON COUNTIES...

At 1226 AM CST, a severe thunderstorm was located near Karnes City,
moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Floresville, Kenedy, Karnes City, Poth, Kosciusko, Runge, Falls City,
Gillett, Cestohowa, Paweleville, Choate, Hobson, Ecleto, Helena and
Pana Maria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 2878 9799 2910 9821 2919 9802 2924 9775
      2903 9772 2900 9775 2897 9772 2875 9769
TIME...MOT...LOC 0626Z 261DEG 38KT 2884 9791 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 11:16 PM CST, 23 minutes earlier.

Area forecast discussion, Mar 1, 11:16 PM CST, 23 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1116 PM CST Wed Mar 1 2023

...New AVIATION...

.UPDATE...
Issued at 603 PM CST Wed Mar 1 2023

We did a quick update this evening to add a mention of patchy fog to
the forecast for the eastern half of the CWA from approximately
06-12Z tonight/tomorrow morning. Dense fog appears unlikely but
there could be widespread visibilities in the 2-5SM range as moisture
pools and winds become relatively light.

-Gale

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 147 PM CST Wed Mar 1 2023

...Severe Thunderstorms Possible from the Hill Country into the
Coastal Plains Late Thursday...

...Strong West-Northwesterly Winds and Critical Fire Weather
Conditions Expected Late Thursday into early Friday Behind Cold
Front...

.Short Term (Through Thursday night)...

Expect for very warm conditions to continue this afternoon with
temperatures ranging from the mid 80s into the mid 90s. Late this
afternoon into this evening has a very low chance for possibly a
thunderstorm across the far northern Hill Country but greatest
chances occur north of our CWA around the Waco area. For overnight
tonight into Thursday morning, a preceding shortwave that will be
ahead of the much advertised potent upper level low approaching from
the Desert Southwest helps to spark a round of isolated to scattered
convection. An isolated strong to severe storm may be possible with
this activity with large hail as the main hazard as storms remain
elevated with 1000 to 2000 MLCAPE and mid-level lapse rates of
around 7 to 7.5 C/km. As a result, SPC on the afternoon update of
the Day 1 convective outlook did insert a marginal risk (level 1 of
5) for severe storms.

The morning activity quickly vacates the area before temperatures
then surge into the mid 80s to upper 90s during Thursday afternoon
as the dryline initially advances east before then being eventually
overtaken by the cold front. Our greatest concern for severe weather
develops late Thursday afternoon and will continue through Thursday
evening as the front overtakes the dryline. Activity first develops
across the Hill Country before advancing eastward into the I-35
corridor and lastly into/across the coastal plains. The area
thermodynamic profiles and hodographs does support the potential for
all severe modes, including isolated tornadoes. However, with the
expectation for a more linear complex across our area, damaging
winds along with large hail are expected to remain as the primary
severe weather hazards across our region. The greater risk for
tornadoes, including the potential for strong tornadoes, remains
northeast of our CWA. The Day 2 convective outlook from SPC places
an enhanced risk (level 3 of 5) for severe storms into the northern
Hill Country while a slight risk (level 2 of 5) extends across the
remainder of the Hill Country into the I-35 corridor and across the
coastal plains. The marginal risk (level 1 of 5) extends out from
the slight risk to the west. Activity will advance east of the
coastal plains by around midnight.

Major impacts continue even behind the front and the severe weather
across portions of South-Central Texas. Strong west-northwesterly
winds along with critical fire weather will be expected for western
and central portions of the CWA, including along the I-35 corridor.
Winds along the Rio Grande will have gusts into the 50 to 60 mph
range during late Thursday afternoon through Thursday night while
areas across the Hill Country into the I-35 corridor sees gusts up
to around the 50 mph range. In addition, with humidity tanking into
the 10 to 25 percent range following the front and persisting into
early overnight Friday, critical fire weather conditions are also
expected across central and western portions of the CWA. Given the
conditions, several hazards are in effect including a High Wind
Warning, Red Flag Warning and Wind Advisory.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 147 PM CST Wed Mar 1 2023

The upper low will move away from the region Friday leaving zonal
flow over Texas. The pressure gradient will loosen during the morning
Friday and winds will decrease. Cooler air will move in and high
temperatures will be around 15 degrees lower than Thursday. Clear
skies and light winds will allow for good radiational cooling Friday
night and lows Saturday morning will be a few degrees cooler than
Friday. A weak upper ridge will start to build over Texas over the
weekend. The weather will be dry and temperatures will slowly warm.
This trend will continue into next week with highs reaching the
middle 80s by Tuesday. Tuesday night into Wednesday a weak cold front
will move into Central Texas bringing a slight chance for rain to the
northern half of our CWA.

&&

.AVIATION...
(06Z TAFS)
Issued at 1109 PM CST Wed Mar 1 2023

Thunderstorm complex west of San Antonio should impact the terminal
around 6z with isolated lightning strikes expected and light to
moderate rainfall. MVFR conditions should lower to IFR later tonight
before improving tomorrow morning. A Pacific front will push into the
region late tomorrow afternoon and bring with it another chance of
strong to severe storms to all sites and very windy conditions at
DRT where gusts up to 50 knots will be possible. Only expecting gusts
up to 30 knots for the I35 sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              67  87  48  73 /  30  40  60   0
Austin Bergstrom Intl Airport  66  86  47  72 /  30  40  60   0
New Braunfels Muni Airport     66  87  48  76 /  30  30  50   0
Burnet Muni Airport            65  85  44  69 /  30  50  60   0
Del Rio Intl Airport           66  95  51  79 /  20  10   0   0
Georgetown Muni Airport        66  84  45  70 /  30  50  60   0
Hondo Muni Airport             65  93  48  77 /  40  20  20   0
San Marcos Muni Airport        66  86  48  74 /  30  30  50   0
La Grange - Fayette Regional   69  83  48  70 /  20  30  80   0
San Antonio Intl Airport       67  88  50  76 /  30  30  40   0
Stinson Muni Airport           67  91  51  77 /  40  20  30   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 3 PM Thursday to midnight CST Thursday night for
Atascosa-Bandera-Bexar-Blanco-Burnet-Comal-Dimmit-Edwards-Frio-
Gillespie-Hays-Kendall-Kerr-Llano-Medina-Real-Travis-Uvalde-
Williamson-Zavala.

High Wind Warning from 3 PM Thursday to midnight CST Thursday night
for Kinney-Maverick-Val Verde.

&&

Short-Term...29
Long-Term...05
Aviation...Brady
Hazardous weather outlook, Mar 1, 8:01 PM CST, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
801 PM CST Wed Mar 1 2023

TXZ171>173-183>194-202>209-217>225-228-030215-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
801 PM CST Wed Mar 1 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

There is a low chance of strong to severe thunderstorms overnight
that could produce large hail over the Hill Country and I-35
corridor.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A strong upper level system and accompanying cold front are
expected to move over the area late Thursday afternoon. Scattered
showers and thunderstorms are possible across most of south
central Texas. Some of these could become strong to severe with
straight line winds, isolated tornadoes, and large hail possible.

In the wake of the cold front, strong, gusty northwesterly winds
and much drier air will move into the area. A High Wind Warning
and Wind Advisory are in effect for Thursday afternoon and
evening. Critical fire weather conditions are likely over the
Edwards Plateau and Rio Grande Plains Thursday and Thursday
evening. A Red Flag Warning is in effect.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Mar 1, 11:28 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CST WED MAR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             3 NW DILLEY             28.71N 99.21W
03/01/2023  E4.00 INCH       FRIO               TX   FIRE DEPT/RESCUE

            REPORTED SOFTBALL SIZED HAIL OFF OF HWY 117
            WEST OF DILLEY. HAIL CAME THROUGH ROOFS OF
            MOBILE HOMES AND TRUCK WINDSHIELDS.

&&

29
Local storm report, Mar 1, 11:29 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 PM CST WED MAR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             DILLEY                  28.67N 99.17W
03/01/2023  E2.00 INCH       FRIO               TX   PUBLIC

&&

29

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:46 PM CSTSevere Thunderstorm WarningEWXFrio, Medina, Zavala59 min
Mar 1, 10:40 PM CSTSevere Thunderstorm Warning Destructive damage threatEWXAtascosa, Frio65 min
Mar 2, 12:38 AM CSTSevere Thunderstorm Warning Considerable damage threatEWXDeWitt, Karnes67 min
Mar 2, 1:23 AM CSTSevere Thunderstorm Warning Considerable damage threatEWXDeWitt, Lavaca15 min
Mar 2, 1:54 AM CSTSpecial Weather StatementEWXBandera51 min
Mar 2, 2:11 AM CSTSpecial Weather StatementEWXComal49 min
Mar 2, 2:39 AM CSTSpecial Weather StatementEWXComal51 min
Mar 2, 2:50 AM CSTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Medina55 min
Mar 2, 2:55 AM CSTSpecial Weather StatementEWXCaldwell50 min
Mar 2, 3:34 AM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays56 min
Mar 2, 4:23 AM CSTSpecial Weather StatementEWXCaldwell52 min
Mar 2, 4:29 AM CSTSpecial Weather StatementEWXBlanco46 min
Mar 2, 4:53 AM CSTSpecial Weather StatementEWXGillespie52 min
Mar 2, 4:59 AM CSTSevere Thunderstorm WarningEWXBlanco, Gillespie, Llano46 min
Mar 2, 5:15 AM CSTSpecial Weather StatementEWXWilliamson45 min
Mar 2, 5:41 AM CSTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Llano, Travis26 min
Mar 2, 6:06 AM CSTSpecial Weather StatementEWXBurnet39 min
Mar 2, 3:34 PM CSTSpecial Weather StatementEWXVal Verde26 min
Mar 2, 4:03 PM CSTSpecial Weather StatementEWXVal Verde27 min
Mar 2, 4:34 PM CSTSpecial Weather StatementEWXEdwards26 min
Mar 2, 4:42 PM CSTSevere Thunderstorm WarningEWXEdwards33 min
Mar 2, 5:07 PM CSTSevere Thunderstorm WarningEWXGillespie, Kerr53 min
Mar 2, 5:11 PM CSTSevere Thunderstorm WarningEWXEdwards, Real36 min
Mar 2, 5:34 PM CSTSevere Thunderstorm Warning Considerable damage threatEWXGillespie, Llano56 min
Mar 2, 5:59 PM CSTSevere Thunderstorm Warning Considerable damage threatEWXGillespie46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.